MAUDE Adverse Event Report: EXACTECH, INC. TRULIANT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,

EXACTECH, INC. TRULIANT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,
Model Number TRULIANT TIB IMP CRC INSERT SZ 3.5, 9MM
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pain (1994); Implant Pain (4561)
Date of Event 08/15/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No device return anticipated as it is not available.Concomitant medical products: 02-020-14-0335 - truliant cr por fem cr por right sz 3.5 sn: (b)(4), 02-022-55-3525 - truliant por tib tray size 3.5f/2.5t sn: (b)(4), 201-78-15 - holding pin mini sharp point 4 pk sn: (b)(4), 521-78-23 - threaded pin size 2.3 collared 2pk sn: (b)(4), 521-78-32 - threaded pin size 3.0 collarless 2pk sn: (b)(4), 521-78-32 - threaded pin size 3.0 collarless 2pk sn: (b)(4), 521-78-36 - threaded pin size 5.1 collarless 2pk sn: (b)(4), a10012 - gps implant kit v2 10042320077.Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
It was reported that a female patient, initially implanted on the right knee on (b)(6) 2020, underwent a revision due to pain.The surgeon removed the insert and stated there was no significant poly wear.The articulation surface appeared smooth with no damage.The original insert was 9mm but the 10mm trial was found to be stable with good rom so a new 10mm crc was implanted.The surgeon also resurfaced the patella with a standard 35mm 3 peg patella and stated that the patient¿s pain was possibly from the patella.Patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
H6: based on review of all available information, there is no evidence to suggest that the reported event is related to any design issues.The cause of the subsequent revision cannot be conclusively determined; however, it is most likely related to the patient¿s condition.
 
Event or Problem Description
Additional information: no issues.Explants never available due to hospital policy".There were no reported issues with the revision surgical procedure.No additional information.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b1, b2, g2, h6: clinical code, medical device problem code, component code, type of investigation, investigation finding, investigation conclusion.Based on review of all available information, there is no evidence to suggest that the reported event is related to any design issues.The cause of the subsequent revision cannot be conclusively determined; however, it is most likely related to the patient¿s condition.These devices are used for treatment not diagnosis.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
TRULIANT
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED,
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key15415003
Report Number1038671-2022-01108
Device Sequence Number12379555
Product Code JWH
UDI-Device Identifier10885862307699
UDI-Public10885862307699
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K152170
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTRULIANT TIB IMP CRC INSERT SZ 3.5, 9MM
Device Catalogue Number02-022-51-3509
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2022
Supplement Date Received by Manufacturer10/12/2022
12/17/2025
Initial Report FDA Received Date09/13/2022
Supplement Report FDA Received Date11/08/2022
01/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/01/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0023-2022
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale